# SDR COMA0660339

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 14,582 hours, 12,232 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5471 - EN ROUTE BOS-JFK RECEIVED A RED ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO ACY.  REMOVED LEFT WING LEADING EDGE FOR INSPECTION OF THE PICCOLO TUBE FOR CRACKS, NO DISCREPANCIES NOTED, RE-INSTALLED AND PERFORMED AN ANTI-ICE OPERATIONAL TEST AND BLEED AIR LEAK DETECTION AND WARNING SYSTEM CHECK.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
